# SDR UIEA2019061204474

- Difficulty date: June 11, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 85,499 hours, 24,553 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T482013
- Part serial: 3191
- Condition: Damaged
- Location: L3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 WINDOW HAS BUBBLES. REMOVED AND REPLACED L3 WINDOW IAW AMM 56-11-00-404. ACCOMPLISHED L3 WINDOW HEAT SYSTEM CHECK PER AMM 30-41-00, TEST GOOD.
